Albanian Journal of Mathematics (ISNN: 1930-1235)

The new website of the Albanian Journal of Mathematics has been moved to albanian-j-math.com

Announcements

 

New webpage for the Albanian Journal of Mathematics

 

The Albanian Journal of Mathematics has a new website:
albanian-j-math.com

All submissions must be done through that site. 

 

 
Posted: 2014-05-24 More...
 
More Announcements...

Vol 7, No 2 (2013): September 2013

Table of Contents

QUASICONFORMAL HARMONIC MAPPINGS ONTO A CONVEX DOMAIN REVISITED Abstract PDF
David Kalaj, Ken-Ichi Sakan 51-60
Algorithms for Real Numerical Varieties with application to Parameterizing Quadratic Surface Intersection Curves Abstract PDF
Barry H Dayton 61-75
Linear block and array codes correcting repeated CT burst errors Abstract PDF
Fatih Temiz, Vedat Siap 77-92


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.